MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802240
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a contour ureteral stent was used in a ureteroscopy procedure in the ureter.During the procedure, when the stent was inserted over the wire, it got stuck and it was noticed that the stent buckled.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.
 
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.Block h11: investigation analysis.Upon receipt at our quality assurance laboratory, this contour ureteral stent underwent a thorough analysis.Visual analysis identified that the stent bladder coil and the shaft was totally buckled.The reported event of stent buckled material was confirmed.The suture and sensor wire were also returned for analysis.A review of the device history record (dhr) indicated that the device met all material, assembly and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that the issue could be caused by operational factors.If the positioner is advanced with excess force over the guidewire the stent could get buckled/accordioned resulting in a difficulty/unable to advance, the stent to the target site.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23386398
Report Number2124215-2025-75885
Device Sequence Number8717912
Product Code FAD
UDI-Device Identifier08714729058564
UDI-Public(01)08714729058564(17)280525(10)36605539
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802240
Device Catalogue Number180-224
Device Lot Number0036605539
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/09/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown